# SDR 9614256304

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY FLOOR LIGHTS FROM ROW 42 LEFT TO 66 LEFT INOPERATIVE.  RECONNECTED LIGHT ASSEMBLY AND REPLACED LIGHT ASSEMBLY FORWARD OF LAVATORY 4L, OPERATIONAL CHECK GOOD.
